@article{IVM_2010_3_a13,
author = {F. B. Khabibullin},
title = {Sequences of zeroes of holomorphic functions in weight spaces in the unit disk},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {102--105},
year = {2010},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2010_3_a13/}
}
F. B. Khabibullin. Sequences of zeroes of holomorphic functions in weight spaces in the unit disk. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (2010), pp. 102-105. http://geodesic.mathdoc.fr/item/IVM_2010_3_a13/
[1] Shamoyan F. A., “Faktorizatsionnaya teorema M. M. Dzhrbashyana i kharakteristika nulei analiticheskikh v kruge funktsii s mazhorantoi konechnogo rosta”, Izv. AN ArmSSR. Matematika, 13:5–6 (1978), 405–422 | MR | Zbl
[2] Khabibullin B. N., Khabibullin F. B., Cherednikova L. Yu., “Podposledovatelnosti nulei dlya klassov golomorfnykh funktsii, ikh ustoichivost i entropiya lineinoi svyaznosti. II”, Algebra i analiz, 20:1 (2008), 190–236 | MR
[3] Kudasheva E. G., Khabibullin B. N., “Raspredelenie nulei golomofnykh funktsii umerennogo rosta v edinichnom kruge i predstavlenie v nem meromorfnykh funktsii”, Matem. sb., 200:9 (2009), 95–126
[4] Seip K., “An extension of the Blaschke condition”, J. London Math. Soc. (2), 51:3 (1995), 545–558 | MR | Zbl